Alert archive / Virginia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 334, NWS Blacksburg, VA

October 27, 2010Appomattox County, Buckingham County, Campbell County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Oct 27, 2010, 3:15 PM EDT for Appomattox County, Buckingham County, Campbell County, Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2010, 3:15 PM EDT (19:15 UTC)
Expired
Oct 27, 2010, 3:57 PM EDT
In force
42 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Appomattox County, VA, Buckingham County, VA, Campbell County, VA

The radar

The Roanoke radar (KFCX), 135 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 12:13 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 1:43 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Oct 27, 1:43 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
143 PM EDT WED OCT 27 2010

.SYNOPSIS...
A COLD FRONT ALONG THE BLUE RIDGE WILL MOVE SLOWLY EAST OF THE
AREA BY THIS EVENING. WINDY CONDITIONS WILL OCCUR AHEAD AND BEHIND
THIS FRONT INTO THURSDAY NIGHT. HIGH PRESSURE BUILDS INTO THE
REGION BY FRIDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
TORNADO WATCH 733 IN EFFECT UNTIL 8 PM FOR THE VA AND NC PIEDMONT.

NEARLY STATIONARY FRONT ALONG THE BLUE RIDGE THIS AFTN WITH
RIPPLES OF LOW PRESSURES WAVES MOVING ALONG IT...WILL KEEP THREAT
OF SHOWERS AND SCT TSRA FOR THE AFTN/EARLY EVENING ESPECIALLY EAST
OF THE BLUE RIDGE. INSOLATION HAS INCREASED IN THE EAST ADDING TO
DESTABILIZATION...AND WITH STRONG SHEAR...POTENTIAL FOR STRONG
WINDS AND ISOLATED TORNADOES EXISTS FOR THE PIEDMONT UNTIL EARLY EVENING.

FURTHER WEST SHOULD GRADUALLY DRY OUT AS LOWER DEWPOINTS EXIST
ACROSS SRN WV INTO NE TN.

BUMPED HIGHS UP IN THE EAST TO LOW TO MID 80S WITH RECORD HIGH AT
DANVILLE CLOSE TO FALLING.

TEMPS BEHIND THE FRONT WILL BE SLOW TO FALL...AS WINDS STAY UP...AND
COLDER AIR MASS LAGS UNTIL THURSDAY. WINDS THURSDAY AFTN PICK UP INTO
THU NIGHT AS ANOTHER SHORTWAVE MOVES ACROSS THE OHIO VALLEY INTO THE
CENTRAL APPS.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
COULD SEE SOME SNOWFLAKES IN THE GREENBRIER COUNTY MTNS LATE THU
NIGHT AS THE SHORTWAVE PULLS EAST.

WENT CLOSE TO MAV/MET BLEND ON HIGHS THU AND LOWS THU NIGHT.

FRIDAY WILL SEE HEIGHTS START TO BUILD AS TROUGH MOVES OFF THE MID
ATLANTIC/NORTHEAST COAST...WITH SUNNY SKIES EXPECTED.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE DOMINATES THE MIDDLE ATLANTIC FOR THE UPCOMING
WEEKEND. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL. A STRONGER
AREA OF HIGH PRESSURE WILL MOVE ACROSS THE GREAT LAKES INTO SE
CANADA BY THE BEGINNING OF NEXT WEEK. AS AN UPPER WAVE DIVES ACROSS
THE CONTINENTAL DIVIDE INTO THE ARKLATEX...SURFACE LOW PRESSURE
WILL DEVELOP OVER KENTUCKY. THE RESULTING EASTERLY/UPSLOPE FLOW
SHOULD PRODUCE CLOUDY/COOL/WET CONDITIONS INTO NEXT TUESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
GOING WITH A SLOWER SOLUTION WILL KEEP DAN/LYH IN CORRIDOR OF BEST
CHANCE OF SHOWERS AND FEW TSRA THIS AFTN. CONFIDENCE HIGH THAT
THESE SITES WILL SEE SHOWERS BUT KEPT THUNDER OUT FOR NOW AND
ADDED CB. WITH THESE SHOWERS VSBYS/CIGS COULD DROP INTO MVFR OR
IFR RANGE...OTHERWISE EXPECT VFR.

FURTHER WEST WILL SEE MVFR CIGS AT BLF EARLY THEN IMPROVING TO VFR
BY 22Z...WHILE LWB REMAINS VFR BUT SOME LOW LVL WIND SHEAR PRESENT
FOR THE FIRST FEW HOURS OF THE TAF.

TONIGHT...MODELS DIFFER ON THE EWD PROGRESSION OF FRONT ON SPEED.
LEANING TOWARD THE GFS AND POTENTIAL EXISTS FOR LOW CLOUDS AND FOG
TO FORM ACROSS THE AREA WITH STRONG WINDS LAGGING UNTIL LATER THU MORNING.

FOR NOW WILL GO WITH CIGS LOWERING TO MVFR WITH IFR FOG AT LWB
LATE TONIGHT.

ONCE WINDS INCREASE...CONDITIONS IMPROVE TO VFR IN THE 12-14Z TIME
FRAME THU.

POST FRONTAL WINDS REMAIN GUSTY THURSDAY AFTERNOON INTO FRIDAY.
VFR UNDER LIGHTER WINDS SHOULD PREVAIL FOR EARLY IN THE WEEKEND
WITH HIGH PRESSURE OVERHEAD.

&&

.CLIMATE...
RECORD HIGH AT DANVILLE MAY BE BROKEN. CURRENT RECORD IS 83 SET IN
1973.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS/WP
NEAR TERM...AMS/WP
SHORT TERM...AMS/WP
LONG TERM...KM
AVIATION...AMS/WP
CLIMATE...
Hazardous weather outlook, Oct 27, 12:27 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1227 PM EDT WED OCT 27 2010

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>045-281630-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-GREENBRIER-
1227 PM EDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003-004-019-020-VAZ032>035-043-281630-
SURRY-STOKES-WILKES-YADKIN-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-
1227 PM EDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF THE BLUE
RIDGE THIS AFTERNOON INTO THE EVENING. THE MAIN THREAT WITH THESE
STORMS WOULD BE DAMAGING WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ005-006-VAZ044>047-058-059-281630-
ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
1227 PM EDT WED OCT 27 2010

...TORNADO WATCH 733 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 27, 9:57 AM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
957 AM EDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND DMG     5 WNW AXTON             36.71N 79.80W
10/26/2010                   HENRY              VA   EMERGENCY MNGR

            TREE BLOWN DOWN AT 1300 CHATHAM ROAD.

1200 AM     TSTM WND DMG     5 NNW AXTON             36.74N 79.75W
10/27/2010                   HENRY              VA   EMERGENCY MNGR

            TREE BLOWN DOWN ON CHATHAM ROAD NEAR LEATHERWOOD.

1203 AM     TSTM WND DMG     4 SE BASSETT            36.73N 79.92W
10/27/2010                   HENRY              VA   AIRPLANE PILOT

            TREE DOWN ON ELIZA REAMY AVENUE IN COLLINSVILLE.

1230 AM     TSTM WND DMG     5 E AXTON               36.66N 79.62W
10/27/2010                   PITTSYLVANIA       VA   PUBLIC

            DAMAGE AT 3740 WHISPERING PINES ROAD. SIDING OFF OF HOUSE
            AND POOL HOUSE. ALSO ROOF PULLED UP ON POOL HOUSE.

&&

CHENARD
Local storm report, Oct 27, 10:12 AM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1012 AM EDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     TSTM WND DMG     5 SW DANBURY            36.35N 80.28W
10/26/2010                   STOKES             NC   COUNTY OFFICIAL

            MINOR DAMAGE TO RESIDENCE. MAJOR DAMAGE TO OUT BUILDING

1119 PM     TSTM WND DMG     5 SW DANBURY            36.36N 80.28W
10/26/2010                   STOKES             NC   COUNTY OFFICIAL

            MULTIPLE TREES AND POWER LINES DOWN ON FLAT SHOALS ROAD.
            WOODEN GARAGE PULLED AWAY FROM HOUSE AND FLIPPED ONTO
            VEHICLE. 15 STRUCTURES DAMANGED. 4 CARS TOTALED.

1157 PM     TSTM WND DMG     5 WNW AXTON             36.71N 79.80W
10/26/2010                   HENRY              VA   EMERGENCY MNGR

            TREE BLOWN DOWN AT 1300 CHATHAM ROAD.

1200 AM     TSTM WND DMG     5 NNW AXTON             36.74N 79.75W
10/27/2010                   HENRY              VA   EMERGENCY MNGR

            TREE BLOWN DOWN ON CHATHAM ROAD NEAR LEATHERWOOD.

1203 AM     TSTM WND DMG     4 SE BASSETT            36.73N 79.92W
10/27/2010                   HENRY              VA   AIRPLANE PILOT

            TREE DOWN ON ELIZA REAMY AVENUE IN COLLINSVILLE.

1214 AM     TSTM WND DMG     3 SSE AXTON             36.62N 79.70W
10/27/2010                   HENRY              VA   LAW ENFORCEMENT

            ROOF BLOWN OFF AN ABANDONED HOME. GARAGE LIFTED OFF
            ANOTHER HOME AND BLOWN INTO THE WOODS.

1215 AM     TSTM WND DMG     AIKEN SUMMIT            36.60N 79.70W
10/27/2010                   PITTSYLVANIA       VA   LAW ENFORCEMENT

            TWO TREES ACROSS THE ROAD AND POWERLINES DOWN NEAR
            JUNCTION OF IRISBURG ROAD AND AXTON ROAD.

1220 AM     TSTM WND DMG     5 ESE AXTON             36.65N 79.63W
10/27/2010                   PITTSYLVANIA       VA   COUNTY OFFICIAL

            SIDING TORN OFF OF HOUSE. WINDOW BUSTED. TREES AND POWER
            LINES DOWN.

1230 AM     TSTM WND DMG     4 SSE AXTON             36.62N 79.68W
10/27/2010                   PITTSYLVANIA       VA   COUNTY OFFICIAL

            TREE DOWN ON CASCADE MILL ROAD

1230 AM     TSTM WND DMG     5 E AXTON               36.66N 79.62W
10/27/2010                   PITTSYLVANIA       VA   PUBLIC

            DAMAGE AT 3740 WHISPERING PINES ROAD. SIDING OFF OF HOUSE
            AND POOL HOUSE. ALSO ROOF PULLED UP ON POOL HOUSE.

1233 AM     TSTM WND DMG     4 SE AXTON              36.63N 79.66W
10/27/2010                   PITTSYLVANIA       VA   COUNTY OFFICIAL

            TREES AND POWER LINES DOWN ON HWY 58

1235 AM     TSTM WND DMG     4 SE SWANSONVILLE       36.70N 79.52W
10/27/2010                   PITTSYLVANIA       VA   COUNTY OFFICIAL

            TELEPHONE POLE BLOWN DOWN

1240 AM     TSTM WND DMG     3 E AXTON               36.66N 79.66W
10/27/2010                   PITTSYLVANIA       VA   COUNTY OFFICIAL

            TELEPHONE LINES DOWN

1240 AM     TSTM WND DMG     6 SW BLAIRS             36.63N 79.46W
10/27/2010                   PITTSYLVANIA       VA   COUNTY OFFICIAL

            TELEPHONE POLE SNAPPED IN HALF

0252 AM     TSTM WND DMG     3 N VIRGILINA           36.59N 78.78W
10/27/2010                   HALIFAX            VA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND SOME STRUCTURAL DAMAGE IN THE
            VIRGILINA AREA. MORE DETAILS TO FOLLOW LATER THIS
            MORNING.

0500 AM     FLASH FLOOD      1 NNW WALNUT COVE       36.31N 80.15W
10/27/2010                   STOKES             NC   LAW ENFORCEMENT

            CREEK OUT OF ITS BANKS FLOODING FOWLER ROAD NEAR THE
            AIRPORT. FLOODING HAD BEEN ON GOING SINCE AROUND 4 AM.

0615 AM     FLASH FLOOD      4 WSW WALNUT COVE       36.28N 80.20W
10/27/2010                   STOKES             NC   LAW ENFORCEMENT

            WATTS CREEK OUT OF ITS BANKS FLOODING THE AREA AROUND
            BROOK COVE ROAD AND WATTS ROAD. FLOODING HAS BEEN ON
            GOING SINCE AROUND 4 AM.

&&

CHENARD
Local storm report, Oct 27, 11:34 AM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1134 AM EDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     TSTM WND DMG     3 SSE SOUTH BOSTON      36.66N 78.88W
10/27/2010                   HALIFAX            VA   NEWSPAPER

            NUMEROUS TREES DOWN ON HYCO ROAD NEAR SHADY GROVE
            METHODIST CHURCH.

0243 AM     TSTM WND DMG     5 SE SOUTH BOSTON       36.64N 78.85W
10/27/2010                   HALIFAX            VA   NEWSPAPER

            HOME ROOF BLOWN OFF AND OUTBUILDINGS BLOWN DOWN ON LOWERY
            ROAD.

&&

CHENARD
Special weather statement, Oct 27, 1:26 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
126 PM EDT WED OCT 27 2010

NCZ003>005-020-VAZ032-043-271815-
HENRY VA-PATRICK VA-ROCKINGHAM NC-STOKES NC-SURRY NC-YADKIN NC-
126 PM EDT WED OCT 27 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF HENRY...
PATRICK...ROCKINGHAM...STOKES...SURRY AND YADKIN COUNTIES...

AT 119 PM EDT...A LINE OF THUNDERSTORMS WAS DEVELOPING OVER SOUTHERN
YADKIN INTO SOUTHERN STOKES COUNTY...WITH THE STRONGEST STORM IN THE
LINE LOCATED APPROXIMATELY 16 MILES SOUTHWEST OF YADKINVILLE...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH SOME OF THE
STRONGER STORMS...ALONG WITH VERY HEAVY RAIN THAT MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

STRONG STORMS WILL BE NEAR LONE HICKORY AROUND 130 PM...SHACKTOWN
AROUND 145 PM...KING AROUND 200 PM AND GERMANTON AROUND 215 PM. SOME
OF THE STORMS MAY BECOME SEVERE AS THE AFTERNOON PROGRESSES...AND
APPROPRIATE WARNINGS WILL BE ISSUED IF NEEDED.

LAT...LON 3605 8088 3611 8088 3630 8067 3658 8042
      3657 7971 3655 7972 3655 7963 3624 8000
      3625 8045 3612 8044 3609 8050 3604 8050

WERT
Special weather statement, Oct 27, 3:11 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
311 PM EDT WED OCT 27 2010

VAZ045>047-271945-
APPOMATTOX VA-BUCKINGHAM VA-CAMPBELL VA-
311 PM EDT WED OCT 27 2010

...A STRONG THUNDERSTORM WILL AFFECT APPOMATTOX...BUCKINGHAM AND
CAMPBELL COUNTIES...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER APPOMATTOX...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR ANDERSONVILLE AROUND 330 PM AND BUCKINGHAM
AROUND 345 PM.

LAT...LON 3736 7856 3737 7858 3734 7860 3720 7882
      3721 7883 3718 7884 3715 7889 3726 7914
      3747 7894 3763 7871 3748 7837

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:30 PM EDTSpecial Weather StatementRNKCarroll, Floyd, Franklin, Patrick, City of Galax60 min
Oct 26, 9:55 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Craig, City of Covington65 min
Oct 26, 10:08 PM EDTSpecial Weather StatementRNKFranklin, Patrick52 min
Oct 26, 11:21 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville54 min
Oct 26, 11:27 PM EDTTornado WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville48 min
Oct 27, 12:16 AM EDTTornado WarningRNKHenry, Pittsylvania, City of Danville44 min
Oct 27, 1:58 AM EDTSpecial Weather StatementRNKPittsylvania, City of Danville47 min
Oct 27, 2:42 AM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax48 min
Oct 27, 2:49 AM EDTTornado WarningRNKCharlotte, Halifax26 min
Oct 27, 4:19 AM EDTSpecial Weather StatementRNKCity of Danville56 min
Oct 27, 5:04 AM EDTSpecial Weather StatementRNKCraig, Montgomery, Roanoke, City of Salem56 min
Oct 27, 3:11 PM EDTSpecial Weather StatementRNKAppomattox34 min
Oct 27, 4:02 PM EDTRiver Flood WarningRNKHalifax60 hr
Oct 27, 5:50 PM EDTSpecial Weather StatementRNKAppomattox, Campbell40 min
Oct 27, 6:50 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham40 min
Oct 27, 7:32 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania73 min
Oct 27, 7:51 PM EDTTornado WarningRNKHenry, Pittsylvania, City of Danville54 min
Oct 27, 1:34 AM EDTSpecial Weather StatementRNKRockingham41 min
Oct 27, 2:44 AM EDTTornado WarningRNKRockingham, Stokes46 min
Oct 27, 3:31 AM EDTSevere Thunderstorm WarningRNKRockingham, Stokes44 min
Oct 27, 4:56 AM EDTFlash Flood WarningRNKRockingham, Stokes4 hr
Oct 27, 1:26 PM EDTSpecial Weather StatementRNKStokes, Yadkin49 min
Oct 27, 1:40 PM EDTTornado WarningRNKYadkin35 min
Oct 27, 2:29 PM EDTTornado WarningRNKRockingham, Stokes61 min
Oct 27, 3:23 PM EDTTornado WarningRNKCaswell46 min
Oct 27, 5:22 PM EDTSpecial Weather StatementRNKCaswell8 min
Oct 27, 6:41 PM EDTSpecial Weather StatementRNKStokes, Yadkin49 min
Oct 27, 7:42 PM EDTTornado WarningRNKRockingham, Stokes, Surry, Yadkin37 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.